# SDR FDEA201809142535

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STA 1887- STA 2007, X= 56 FOUND CRACKED. FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. NEW FLOOR SUPPORT FABRICATED AS PER DRAWING AGA7551 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
